EconPapers    
Economics at your fingertips  
 

ON GENERALIZED FRACTIONAL PROCESSES – A CORRECTION

Henry L. Gray, Nien‐Fan Zhang and Wayne A. Woodward

Journal of Time Series Analysis, 1994, vol. 15, issue 5, 561-562

Abstract: Abstract. A sign error in the proof of Theorem 3 of the paper by Gray et al. (1989) slightly changes a result of that theorem. In this correction we note the error along with the resulting changes that should be made in the results and the proof of the theorem. Additionally, another minor error in the proof is noted which does not effect the result.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00211.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:5:p:561-562

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:15:y:1994:i:5:p:561-562